# SDR ASAA2015101513510

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,799 hours, 2,544 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989038
- Part serial: 16570
- Condition: Warning Light
- Location: Cabin Temp
- Part time: 13,529 hours, 4,030 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL, GOES OUT AFTER MASTER CAUTION RESET.  ACFT GROUNDED.  REF FIM 21-62T814, ACCOMPLISHED PIN TO PIN & PIN TO GROUND RING OUT,  MEG CK OF WIRES FROM D15016 AT M2847 TO D3860A, REF WDM 21-61-13.  ALSO, SHOOK DOWN ALL EXPOSED WIRING AT E3-3 RACK.  NOTHING ABNORMAL NOTED.  INSPECTED CONTACTS AT D41027 P/J.  CONTACTS APPEAR NORMAL.  REPLACED NR 2 CABIN ZONE TEMP CONTROLLER REF MM 21-61-20.  INSTALLATION TEST NORMAL IAW SAME.  GROUND VERIFICATION SUCCESSFUL REF FIM 21-62T801.  NO FAULTS.  R & R THE FWD PASSENGER COMPARTMENT TRIM MODULATING VALVE IAW AMM 21-61-21.  PERFORMED LEAK TEST, OPS TEST, BITE TEST IAW AMM 21-61-00.
